Per citar aquest document: https://ddd.uab.cat/record/150583
Simultaneous periodic orbits bifurcating from two zero-Hopf equilibria in a tritrophic food chain model
Castellanos, Víctor (UJAT(México).Division Académica de Ciencias Básicas)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Quilantán, Ingrid

Data: 2013
Resum: We are interested in the coexistence of three species forming a tritrophic food chain model. Considering a linear grow for the lowest trophic species or prey, and a type III Holling functional response for the middle and highest trophic species (first and second predator respectively). We prove that this model exhibits two small amplitud periodic solutions bifurcating simultaneously each one from one of the two zeroHopf equilibrium points that the model has for adequate values of its parameters. As far as we know this is the first time that this phenomena appear in the literature related with food chain models.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic orbit ; Averaging theory ; Zero–Hopf bifurcation ; Population dynamics
Publicat a: Journal of Applied Mathematics and Physics, Vol. 1 (2013) , p. 31-38, ISSN 2327-4379

DOI: 10.4236/jamp.2013.17005


Preprint
13 p, 280.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir